# SDR SWAA2018060422429

- Difficulty date: May 13, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TOP SURFACE ON FLOOR SUPPORT ANGLE CORRODED AT BS 793.5, RBL 2.5.  REPAIRED ANGLE IAW SRM.
